MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 56MM GROUP 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 56MM GROUP 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 180-01-56
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tha on (b)(6) 2013.The patient was revised on (b)(6) 2023.Acetabular components were loose.All components were removed and competitor acetabular components were implanted.Replaced original exactech hip head with revision sleeve and head.The patient was stable at the conclusion of the case.There was no reported breakage of a device or surgical delay/prolongation.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.D10: 120-65-25 - bone screw 6.5mm dia x 25mm long 2575509.120-65-35 - bone screw 6.5mm dia x 35mm long 2056060.136-36-53 - nv gxl lnr, +5lat, 36mm g3-56/58mm cups 2461811.160-31-14 - pf spline plasma w/ha ext offset sz 14 2181254.142-36-00 - cocr fem head 36mm +0 offset 12/14 2629381.H7: z-2128-2021.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of acetabular cup loosening that occurred over approximately 9 years and 10 months of use.The patient involved in this case meets the following risk criteria for early wear as specified in the hhe: implanted with a lateralized liner.However, no wear was reported in this case.The acetabular cup loosening may have been the result of an insufficient bond between the acetabular cup and the acetabular bone.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of acetabular cup loosening that occurred over approximately 9 years and 10 months of use.The patient involved in this case meets the following risk criteria for early wear as specified in the hhe: implanted with a lateralized liner.However, no wear was reported in this case.The acetabular cup loosening may have been the result of an insufficient bond between the acetabular cup and the acetabular bone.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
NV CROWN CUP CLSTR HOLE 56MM GROUP 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17322369
Report Number1038671-2023-01660
Device Sequence Number20217946
Product Code JDI
UDI-Device Identifier10885862037039
UDI-Public10885862037039
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2017
Device Model Number180-01-56
Device Catalogue Number180-01-56
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer04/24/2024
02/05/2025
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date04/26/2024
02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale